Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Unbalanced Budgets by Hugh Dalton; Brinley Thomas; J. N. Reedman; T. J. Hughes; W. J. Leaning

Reviewed Work: Unbalanced Budgets by Hugh Dalton, Brinley Thomas, J. N. Reedman, T. J. Hughes, W. J. Leaning
Review by: C. O. G.
Journal of the Royal Statistical Society
Vol. 98, No. 1 (1935), pp. 173-175
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2342453
Stable URL: http://www.jstor.org/stable/2342453
Page Count: 3
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175